# SDR TSAA0952001

- Difficulty date: January 21, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 53,935 hours, 61,178 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Obstructed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

FLT 952, HNL-ITO -ON TAKEOFF, THE AFT CARGO LIGHT CAME ON.  RETURNED TO HNL, NO EMERGENCY.  MAINTENANCE FOUND A STRAP LODGED BETWEEN THE DOOR AND SWITCH.  REPOSITIONED THE STRAP, VERIFIED DOORS OPS CHECK OK.  NO PRESSURE PROBLEMS NOTED.  AIRCRAFT RETURNED TO SERVICE.
